# SDR AALA950905

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1448A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11457
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 71539
- Condition: Defective
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1438 - AFTER TAKEOFF HRL WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR DID NOT RETRACT.  RECYCLED LANDING GEAR AND NOSE LANDING GEAR RETRACTED SLOWLY.  AIRCRAFT PROCEEDED DFW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR DOOR SELECTOR VALVE.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
